# SDR A6WA202101157545

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 36,762 hours, 35,708 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT REVERSER UNLOCKED CAUTION IN FLIGHT.  CW WITH IAPS AND QRH.  A/C PERFORMANCE NORMAL THROUGHOUT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF THRUST REVERSER SYSTEM, REFERENCE AMM 71-00-00-710-806.  OPERATIONAL TEST NORMAL, AIRCRAFT OK FOR RETURN TO SERVICE.
